# SDR DL757100585

- Difficulty date: January 24, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 62,849 hours, 29,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 345-350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA LIGHTNING STRIKES, 2 EA ON FUSELAGE SKIN NEXT TO PREVIOUS LIGHTNING STRIKE REPAIR RIVETS AND 1 EA ON EXISTING FASTERNER AT STA 345, 349 & 350 BETWEEN STR 23L & 24L / REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLERS AT SAA SAT REF NON ROUTINE CARD 148780
